# SDR 2004UALA00251

- Difficulty date: March 13, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 39,038 hours, 27,423 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE HOLE AT STA 867 STR 5L ELONGATED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
